# SDR DL72S990806

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65182173
- Condition: Cracked
- Location: Bs 420-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 420-440 STRINGER 4L, SKIN LAP SPLICE, CRACK REPAIR.  LFEC INSPECTION OF THE STRINGER 4L SKIN LAP SPLICE BETWEEN FS 360 AND 481 INDICATED A CRACK IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL HFEC INSPECTION CONFIRMED A SINGLE CRACK BETWEEN FS 420 AND 440.  THE CRACK WAS ROUTED OUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER B727 SRM 53-30-3, FIG 5 AND DOCUMENTED PER ER/A 367158-14AD.
